# SDR UALA2009102703348

- Difficulty date: October 27, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 43,803 hours, 5,215 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL'S INOP FWD OF BOTH UPPER DECK DOORS, BS 660 CEILING EXIT LIGHT & 675 CEILING EXIT LIGHT.  REPLACED BATTERY PACK, LIGHTS OP CHECK OKAY.
